Singular strange attractors on the boundary of Morse-Smale systems
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 6, p. 693-717
@article{ASENS_1997_4_30_6_693_0,
     author = {Morales, Carlos Arnoldo and Pujals, E. R.},
     title = {Singular strange attractors on the boundary of Morse-Smale systems},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {6},
     year = {1997},
     pages = {693-717},
     doi = {10.1016/s0012-9593(97)89936-3},
     zbl = {0911.58022},
     mrnumber = {98k:58137},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_6_693_0}
}
Morales, C. A.; Pujals, E. R. Singular strange attractors on the boundary of Morse-Smale systems. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 6, pp. 693-717. doi : 10.1016/s0012-9593(97)89936-3. http://www.numdam.org/item/ASENS_1997_4_30_6_693_0/

[ACL] V. Afraimovich, S. N. Chow and W. Liu, Lorenz type Attractors from Codimension One Bifurcation (J. of Dy. and Diff. Eq., Vol. 7 (2), 1995, pp. 375-407). | MR 96c:58097 | Zbl 0839.34064

[AP] V. Afraimovich and Ya B. Pesin, The Dimension of Lorenz Type Attractors, Gordon and Breach : Harwood Academic (Sov. Math. Phys. Rev., Vol. 6, 1987). | MR 89m:58129 | Zbl 0628.58031

[AS] V. S. Afraimovich and L. P. Shilnikov, On attainable Transition from Morse-Smale systems to systems with many periodic motions (Math, U.S.S.R. Izv., Vol. 8, 1974, pp. 1235-1270). | Zbl 0322.58007

[BLMP] R. Bamón, R. Labarca, R. Mañ;E and M. J. Pacífico The explosion of Singular Cycles (Publ. Math. IHES, Vol. 78, 1993, pp. 207-232). | Numdam | MR 94m:58152 | Zbl 0801.58010

[CP] M. D. Carneiro and J. Palis, Bifurcations and global stability of families of gradients, Publ. Math. IHES, Vol. 70, 1990, pp. 103-168. | Numdam | MR 91f:58048 | Zbl 0706.58042

[DKO] F. Dumortier, H., Kokubu and H. Oka, A degenerate singularity generating geometric Lorenz attractors (Ergod. Th. and Dynam. Sys. Vol. 15, 1995, pp. 833-856.) | MR 96g:58156 | Zbl 0836.58030

[DRV] L. Diaz, J. Rocha and M. Viana, Saddle node cycles and prevalence of strange attractors (Invent. Math. 125, 1996, pp. 37-74.) | MR 97h:58109 | Zbl 0865.58034

[GS] P. Glendinning and C. Sparrow, Prime and renormalisable kneading invariants and the dynamic of expanding Lorenz map (Physica D 62, 1993, pp. 22-50.) | MR 94c:58055 | Zbl 0783.58046

[GW] J. Guckenheimer and R. F. Williams, Structural Stability of Lorenz Attractor (Publ. Math. IHES, Vol. 50, 1979, pp. 59-72.) | Numdam | MR 82b:58055a | Zbl 0436.58018

[HPS] M. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds (Lec. Not. in Math., 583.) | MR 58 #18595 | Zbl 0355.58009

[LV] S. Luzatto and M. Viana, Lorenz-like attractors (preprint to appear.)

[Mi] M. Misiurewicz, Rotation intervals for a class of maps of the real line into itself, (Ergod. Th. and Dynam. Sys., Vol. 6, 1986, pp. 117-132). | MR 87k:58131 | Zbl 0615.54030

[M] C. A. Morales, Lorenz Attractor through Saddle-Node bifurcations (Ann. Inst. Henri Poincaré (An. nonlin.), VoL. 13, 1996, pp. 589-617). | Numdam | MR 97f:58084 | Zbl 0871.58061

[MV] L. Mora and M. Viana, Abundance of Strange Attractors (Acta Math., Vol. 171, 1993, pp. 1-71). | MR 94k:58089 | Zbl 0815.58016

[NPT] S. Newhouse, J. Palis and F. Takens, Bifurcations and Stability of families of Diffeomorphism (Publ. Math. IHES, Vol. 57, 1983, pp. 5-57). | Numdam | MR 84g:58080 | Zbl 0518.58031

[PR] M. J. Pacífico and A. Rovella, Unfolding Contracting Singular Cycles (Ann. Scient. Ec. Norm. Sup. Pisa 4e serie 26, 1993, pp. 691-700). | Numdam | MR 94j:58133 | Zbl 0802.58036

[PRV] M. J. Pacífico, A. Rovella and M. Viana, Persistense of Global Spiraling Attractor, in preparation

[PT1] J. Palis and F. Takens, Hyperbolicity and sensitive chaotic dynamic at homoclinic bifurcation (Cambridge University Press, Vol. 35). | MR 94h:58129 | Zbl 0790.58014

[PT2] J. Palis and F. Takens, Stability of parametrized families of gradient vector fields (Ann. of Math., Vol. 118, 1993, pp. 383-421). | MR 85i:58093 | Zbl 0533.58018

[P] Ya B. Pesin, Dynamical systems with generalized hyperbolic attractors : hyperbolic, ergodic and topological properties (Ergod. Th. and Dynam. Sys., Vol. 12, 1992, pp. 123-151). | MR 93b:58095 | Zbl 0774.58029

[Pu] E. R. Pujals (Thesis IMPA to appear).

[R] A. Rovella, A Dinamica das Perturbacoes do Attractor de Lorenz Contrativo (Thesis IMPA serie F-053-Junho/92).

[ST] L. P. Shilnikov and D. Turaev, On blue sky catastrophes (To appear in Math. Sov. Dok.)

[T] F. Takens., Partially hyperbolic fixed points (Topology Vol. 10, 1971, pp. 133-147.) | MR 46 #6399 | Zbl 0214.22901

[W] R. F. Williams, The structure of Lorenz attractors (Publ. Math. IHES, Vol. 50, 1979, pp. 101-152.) | Numdam | MR 82b:58055b | Zbl 0484.58021